# SDR C2XA00BT056

- Difficulty date: September 18, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3396 - CREW REPORTED EXTRACTION FAN FAULTED DURING APPROACH.  VERY MILD SMOKE ODOR NOTED.  MAINTENANCE T/S AIRCRAFT AND FOUND INOPERATIVE EXTRACTION FAN.  AIRCRAFT RELEASED IAW MEL NR 21-23-03-6 PLACARD NR 001029.  S/D MAINTENANCE REMOVED AND REPLACED EXTRACTION FAN IAW ATR42 AMM NR 21-23-20.  OPS CHECKED GOOD.  MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE.  (M)
